# SDR SWI2025F01747

- Difficulty date: August 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOORBOARD ATTACHMENT ANGLE ON THE LOWER FRAME OF FS280 HAS CORROSION BETWEEN LBL9 AND RBL9.  REMOVED AND INSTALLED NEW THE FLOORBOARD ATTACHMENT ANGLE ON THE LOWER FRAME OF FS280 REF SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV -K, COMPLIED WITH51-900-1002-SKY.
